# SDR I5EA201403100011

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 46,538 hours, 31,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT LOWER FWD INOPERATIVE.  CLEANED CONTACT OF LAMP ASSY IAW BSWPM 20-10-04.
